# SDR DALA2024022502578

- Difficulty date: February 24, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION FLOOR BEAM +Y765 FROM FR66 TO FR70 AT AFT GALLEY AREA (SSI: 534147). C/A: INSTALLED HARD POINT (2EA), SPLICE (2EA) AS PER A320 SRM 51-42- 11, AND DWG D53472092, ISSUE: N, RELEASE DATE: 24-FEB-15, DWG D53472780, ISSUE: K, RELEASE DATE: 26-APR-18. REPLACED FLOOR BEAM Y765 FROM FR66 TO FR70 AT AFT GALLEY AREA AS PER A320 SRM 51-72-11 AND DWG D53472000 RELEASE DATE:06-JAN-03, ISSUE: AF. TOOK MEASURES OF CORROSION WERE: L= 0.243 INCHES, W= 0.103 INCHES TOOL USED: DIGITAL CALIPER P/N: 500-196-30, S/N: A21126170, DUE DATE: 06-DEC-24. RII INSPECTION COMPLETE 0396628 AE131QC JOB COMPLETE. (LP: 0216793)
